MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the treadmill emergency stop button was not functioning properly on the philips st80i stress test system.It is unknown if the device was in use on a patient at the time of the reported issue.No death or patient / user injury or harm was reported.
 
Event or Problem Description
The customer reported that the treadmill emergency stop button was not functioning properly on the philips st80i stress test system.It is unknown if the device was in use on a patient at the time of the reported issue.No death or patient / user injury or harm was reported.A philips remote service engineer (rse) spoke to the biomed at the customer site.During the testing it was confirmed that the cause for the reported issue was a failed emergency stop button.The biomed ordered and was provided with a replacement emergency stop assembly to repair the device and to resolve the issue.The device failed to work as intended.This issue was caused by a malfunction of the device and was resolved by the customer replacing the emergency stop assembly.It has been concluded that no further action is required.The device remains at the customer site.

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16415707
Report Number1218950-2023-00100
Device Sequence Number12107173
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public00884838094840
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/20/2023
Date Device Manufactured03/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown